Alert archive / Ohio / Flood Watches in 2018
Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Feb 24, 2018, 3:41 AM EST for 16 counties in Ohio; Crawford County, Pennsylvania. It took effect at Feb 24, 2018, 7:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2018, 3:41 AM EST (08:41 UTC)
- In effect from
- Feb 24, 2018, 7:00 AM EST
- Expired
- Feb 25, 2018, 6:03 AM EST
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Hancock County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH, Crawford County, PA
The radar
The Cleveland radar (KCLE), 58 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
940 WGUS61 KCLE 240841 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Cleveland OH 341 AM EST Sat Feb 24 2018 OHZ017-020-027>031-036>038-047-241645- /O.NEW.KCLE.FA.A.0004.180224T1200Z-180225T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hancock-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion- Morrow-Holmes-Knox- Including the cities of Findlay, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon 341 AM EST Sat Feb 24 2018 ...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SUNDAY MORNING... The National Weather Service in Cleveland has issued a * Flood Watch for portions of north central Ohio, northeast Ohio, and northwest Ohio, including the following areas, in north central Ohio, Ashland, Crawford, Knox, Marion, Morrow, and Richland. In northeast Ohio, Holmes, Medina, and Wayne. In northwest Ohio, Hancock and Wyandot. * From 7 AM EST this morning through Sunday morning * A very moist atmosphere remains in place as a couple waves of low pressure move over the region. The ground is also very wet across the area which will allow much of the rain that does fall to become runoff. Rainfall amounts of 1 to 2 inches will be possible near and south of a line from Findlay to Meadville. It will rain through much of the day but the heaviest rainfall will likely occur this evening into the overnight hours. * Area creeks and streams will see rises through the day with the greatest impacts likely occurring tonight into Sunday morning. The rivers that located flow to the Ohio River Basin will have the best chance of seeing minor to maybe moderate flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$ OHZ021>023-032-033-PAZ003-241645- /O.NEW.KCLE.FA.A.0004.180224T1200Z-180225T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Summit-Portage-Trumbull-Stark-Mahoning-Crawford- Including the cities of Akron, Ravenna, Warren, Canton, Youngstown, and Meadville 341 AM EST Sat Feb 24 2018 ...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SUNDAY AFTERNOON... The National Weather Service in Cleveland has issued a * Flood Watch for portions of northeast Ohio and northwest Pennsylvania, including the following areas, in northeast Ohio, Mahoning, Portage, Stark, Summit, and Trumbull. In northwest Pennsylvania, Crawford. * From 7 AM EST this morning through Sunday afternoon * A very moist atmosphere remains in place as a couple waves of low pressure move over the region. The ground is also very wet across the area which will allow much of the rain that does fall to become runoff. Rainfall amounts of 1 to 2 inches will be possible near and south of a line from Findlay to Meadville. It will rain through much of the day but the heaviest rainfall will likely occur this evening into the overnight hours. * Area creeks and streams will see rises through the day with the greatest impacts likely occurring tonight into Sunday morning. The rivers that located flow to the Ohio River Basin will have the best chance of seeing minor to maybe moderate flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
5 follow-up statements
863 WGUS61 KCLE 241433 FFACLE Flood Watch National Weather Service Cleveland OH 933 AM EST Sat Feb 24 2018 OHZ017-020-027>031-036>038-047-242245- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hancock-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion- Morrow-Holmes-Knox- Including the cities of Findlay, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon 933 AM EST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... The Flood Watch continues for * Portions of north central Ohio, northeast Ohio, and northwest Ohio, including the following areas, in north central Ohio, Ashland, Crawford, Knox, Marion, Morrow, and Richland. In northeast Ohio, Holmes, Medina, and Wayne. In northwest Ohio, Hancock and Wyandot. * Through Sunday morning * Rainfall amounts of 1 to 2 inches will be possible near and south of a line from Findlay to Meadville and lead to flooding. It will rain through much of today but the heaviest rainfall will likely occur tonight. The ground is very wet across the area which will allow much of the rain that does fall to become runoff. * Area creeks and streams will see rises through today with the greatest impacts likely occurring tonight into Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$ OHZ021>023-032-033-PAZ003-242245- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Summit-Portage-Trumbull-Stark-Mahoning-Crawford- Including the cities of Akron, Ravenna, Warren, Canton, Youngstown, and Meadville 933 AM EST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... The Flood Watch continues for * Portions of northeast Ohio and northwest Pennsylvania, including the following areas, in northeast Ohio, Mahoning, Portage, Stark, Summit, and Trumbull. In northwest Pennsylvania, Crawford. * Through Sunday afternoon * Rainfall amounts of 1 to 2 inches will be possible near and south of a line from Findlay to Meadville and lead to flooding. It will rain through much of today but the heaviest rainfall will likely occur tonight into Sunday morning. The ground is very wet across the area which will allow much of the rain that does fall to become runoff. * Area creeks and streams will see rises through today with the greatest impacts likely occurring tonight through Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
419 WGUS61 KCLE 242003 FFACLE Flood Watch National Weather Service Cleveland OH 303 PM EST Sat Feb 24 2018 OHZ017-020-027>031-036>038-047-250415- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hancock-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion- Morrow-Holmes-Knox- Including the cities of Findlay, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon 303 PM EST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... The Flood Watch continues for * Portions of north central Ohio, northeast Ohio, and northwest Ohio, including the following areas, in north central Ohio, Ashland, Crawford, Knox, Marion, Morrow, and Richland. In northeast Ohio, Holmes, Medina, and Wayne. In northwest Ohio, Hancock and Wyandot. * Through Sunday morning * Rainfall amounts of 1 to locally 2 inches will be possible near and south of a line from Findlay to Meadville and may lead to flooding. Even though current rainfall is light, heavier rain will return tonight. The ground is very wet across the area which will allow much of the rain that does fall to become runoff. * Area creeks and streams will see rises occurring tonight into Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$ OHZ021>023-032-033-PAZ003-250415- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Summit-Portage-Trumbull-Stark-Mahoning-Crawford- Including the cities of Akron, Ravenna, Warren, Canton, Youngstown, and Meadville 303 PM EST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... The Flood Watch continues for * Portions of northeast Ohio and northwest Pennsylvania, including the following areas, in northeast Ohio, Mahoning, Portage, Stark, Summit, and Trumbull. In northwest Pennsylvania, Crawford. * Through Sunday afternoon * Rainfall amounts of 1 to locally 2 inches will be possible near and south of a line from Findlay to Meadville and may lead to flooding. Even though current rainfall is light, heavier rain will return tonight. The ground is very wet across the area which will allow much of the rain that does fall to become runoff. * Area creeks and streams will see rises occurring later tonight and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
928 WGUS61 KCLE 250344 FFACLE Flood Watch National Weather Service Cleveland OH 1044 PM EST Sat Feb 24 2018 OHZ017-020-027>031-036>038-047-251145- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hancock-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion- Morrow-Holmes-Knox- Including the cities of Findlay, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon 1044 PM EST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... The Flood Watch continues for * Portions of north central Ohio, northeast Ohio, and northwest Ohio, including the following areas, in north central Ohio, Ashland, Crawford, Knox, Marion, Morrow, and Richland. In northeast Ohio, Holmes, Medina, and Wayne. In northwest Ohio, Hancock and Wyandot. * Through Sunday morning. * Additional rainfall of around an inch overnight may lead to flooding. Locally higher amounts are possible near and south of a line from Marion to Mansfield to Akron. The ground is very wet across the area which will allow much of the rain that does fall to become runoff. * Area creeks and streams will see rises occurring tonight into Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$ OHZ021>023-032-033-PAZ003-251145- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Summit-Portage-Trumbull-Stark-Mahoning-Crawford- Including the cities of Akron, Ravenna, Warren, Canton, Youngstown, and Meadville 1044 PM EST Sat Feb 24 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... The Flood Watch continues for * Portions of northeast Ohio and northwest Pennsylvania, including the following areas, in northeast Ohio, Mahoning, Portage, Stark, Summit, and Trumbull. In northwest Pennsylvania, Crawford. * Through Sunday afternoon * Additional rainfall of around an inch is expected overnight with locally higher amounts possible. This could lead to flooding as the ground is very wet which will allow much of the rain to run off. Locally higher rainfall amounts remain possible. * Area creeks and streams will see rises occurring later tonight and Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
671 WGUS61 KCLE 250901 FFACLE Flood Watch National Weather Service Cleveland OH 401 AM EST Sun Feb 25 2018 OHZ017-020-027>030-036-037-251015- /O.CAN.KCLE.FA.A.0004.000000T0000Z-180225T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hancock-Medina-Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Findlay, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Marion, and Mount Gilead 401 AM EST Sun Feb 25 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of north central Ohio, northeast Ohio and northwest Ohio has been cancelled. The threat for additional heavy rain has ended. $$ OHZ031-038-047-251700- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Holmes-Knox- Including the cities of Wooster, Millersburg, and Mount Vernon 401 AM EST Sun Feb 25 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EST TODAY... The Flood Watch continues for * Portions of north central Ohio and northeast Ohio, including the following areas, in north central Ohio, Knox. In northeast Ohio, Holmes and Wayne. * Until noon EST today * Additional rainfall up to a quarter of an inch will be possible through the early morning. We will continue to monitor the flow of water to area rivers with rises already noted on several of them. * Area creeks and streams will see rises through the morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$ OHZ021>023-032-033-PAZ003-251715- /O.CON.KCLE.FA.A.0004.000000T0000Z-180225T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Summit-Portage-Trumbull-Stark-Mahoning-Crawford- Including the cities of Akron, Ravenna, Warren, Canton, Youngstown, and Meadville 401 AM EST Sun Feb 25 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flood Watch continues for * Portions of northeast Ohio and northwest Pennsylvania, including the following areas, in northeast Ohio, Mahoning, Portage, Stark, Summit, and Trumbull. In northwest Pennsylvania, Crawford. * Through this afternoon * Additional rainfall of a quarter to half inch will be possible through mid morning. We will continue to monitor the flow of water to area rivers with rises already noted on several of them. * Area creeks and streams will see rises through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch is issued when there is a potential for flooding. Monitor the forecast and remain alert for possible flood warnings. Those in areas prone to flooding should be prepared to take action should a flood warning be issued or if flooding develops. && $$
696 WGUS61 KCLE 251103 FFACLE Flood Watch National Weather Service Cleveland OH 603 AM EST Sun Feb 25 2018 ...Rain Moved Out of the Area... .The area of rain that caused rises on rivers and streams across the area continues to move east and away from the area. No more appreciable rain is expected for the rest of today. OHZ031-038-047-251215- /O.CAN.KCLE.FA.A.0004.000000T0000Z-180225T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wayne-Holmes-Knox- Including the cities of Wooster, Millersburg, and Mount Vernon 603 AM EST Sun Feb 25 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of north central Ohio and northeast Ohio has been cancelled. The rain that fell last night and early this morning will continue to runoff into streams and creeks. $$ OHZ021>023-032-033-PAZ003-251215- /O.CAN.KCLE.FA.A.0004.000000T0000Z-180225T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Summit-Portage-Trumbull-Stark-Mahoning-Crawford- Including the cities of Akron, Ravenna, Warren, Canton, Youngstown, and Meadville 603 AM EST Sun Feb 25 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of northeast Ohio and northwest Pennsylvania has been cancelled. The rain that fell last night and early this morning will continue to runoff into streams and creeks. $$ Lombardy
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Feb 24, 1:07 AM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Feb 24, 1:07 AM EST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 107 AM EST Sat Feb 24 2018 .SYNOPSIS... A cold front will finish crossing the area this evening, but will stall across the Ohio River. A panhandle low will develop and track across the central Great Lakes bringing a warm front north late Saturday and finally sweeping a cold front across the entire region late Saturday night/early Sunday morning. High pressure will move overhead for early next week. && .NEAR TERM /THROUGH TONIGHT/... Added some fog near the lakeshore and across NW PA through the morning with the cooler air off the lake interacting with the warm moist air over land. Otherwise made only minor changes to temperatures to reflect current trends. Previous...Rainfall today ended up being slightly less than thought going into today and that is good news as we head into the weekend and the next significant round of rainfall. A few sprinkles or a brief light rain possible early this evening, but overall a quiet night. There is fog out over the lake as indicated by a web cam and observation earlier out of Port Clinton. There is some concern that this fog will push inland across the east lakeshore and/or hug the coastline this evening. Have added the mention of fog primarily for Erie PA. By early Saturday morning winds will be coming around the dial and will have a north-northeast wind for much of the day. This will impact temperatures near the lakeshore, especially across the west half. We will have to wait much of the day for the warm front to push north. The warmest temperatures of the day across the area will occur Saturday night into Sunday morning. Tightened the gradient for the precip chances during the daytime Saturday, keeping only a slight chance/chance across the far north. The wave along the front is minor with a more west to east track/influence. The bigger concern will arrive for Saturday night. Held off on any flood watch. Will allow another model run suite to occur and also try and get a better handle on the convective nature the precip will likely take on Saturday night. Right now as it stands, flash flood guidance suggest we can only take about 1.2 inches of rain in 6 hours to start to cause troubles. Minor river flooding will be possible too with similar amounts. Have added the mention of thunderstorms in the forecast for Saturday night. After numerous shortwaves working to break down the high across the Atlantic/SE U.S., this wave Saturday night will fortunately be the one to finally push a cold front through and out of the area. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... A strong cold front will wrap in from the west on Sunday with precipitation quickly ending from west to east. In advance of the front, downsloping southerly winds may be strong in Erie, PA with gusts of 35-45 mph possible. Then as the front moves through, some of the stronger winds aloft may try to mix down, especially in northwest Ohio. The mixing depth will increase with downward momentum bringing stronger gusts down to the surface. Southwest winds of 15 to 25 mph with gusts of 35-45 mph will be possible for a few hours. High temperatures on Sunday will occur in the morning with temperatures falling behind the front into the upper 40s to lower 50s. Skies are expected to clear by Sunday afternoon which raises a question about fog developing Sunday night. The ground will be very moist following the recent rainfall and winds will be light as high pressure builds up the Ohio Valley. Not enough confidence to include fog in the forecast but will need to be considered over the weekend. Temperatures remain above normal as the high builds to the east and southerly return flow develops. Dry conditions expected through mid- week which will help rivers and high water to recede from the weekend rainfall. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Models in good agreement Tuesday night, with high pressure centered off the Mid Atlantic Coast and a ridge across the Eastern Great Lakes. After that the trend is continued wet and warm, but models definitely out of phase with the upcoming systems. GFS moves the next system through late Wednesday into Wednesday night, while the ECMWF on the other hand is almost a day behind, moving the system through Wednesday night into Thursday. Previous forecast similar to ECMWF timing so I see no reason to flip flop forecast this far out when so much doubt as to the timing. Both models hint at a return of more seasonal conditions by the end of the forecast period. Deep upper low tracks SE across the Lakes with the 850mb temps dipping to -7c by 12z Saturday. We will see. && .AVIATION /06Z Saturday THROUGH Wednesday/... All locations are at least MVFR tonight with areas of IFR across the south where the deeper moisture is located. Cooler air advecting off of Lake Erie will likely cause some issues near the lakeshore through at least sunrise. This may impact KERI and KCLE with some lower visibilities. Otherwise we will see ceilings lower everywhere through the morning as the first ripple of low pressure produces a period of rain across the area. There should be IFR conditions with the rain through the morning. We then may see a brief lull between pieces of jet energy at some point during the afternoon. Ceilings will likely try to improve but do not think we will improve beyond MVFR conditions at most locations. This next wave arrives for the evening and continues into the overnight with IFR conditions returning with occasionally moderate rainfall. Winds will be light through the reminder of the night. Shifting to a northeasterly direction through the morning. Winds should gradually shift to the southeast and south overnight and increase. Gusts above 20 knots may be common by sunrise on Sunday as a cold front approaches. OUTLOOK...Non-VFR in rain and low ceilings Wednesday. && .MARINE... Some open water is starting to develop along the south shore of Lake Erie. Ice floes may be possible over the weekend as winds increase. Winds will develop out of the east at 15-25 knots on Saturday afternoon and night as low pressure tracks from the Plains to the Midwest. The front will bring a wind shift to the southwest with winds increasing to 20-30 knots Sunday morning. Winds will drop off quickly from Sunday night into Monday as high pressure expands into the Ohio Valley. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Oudeman NEAR TERM...Kubina/Mullen/Oudeman SHORT TERM...KEC LONG TERM...DJB AVIATION...Mullen MARINE...KEC
Hazardous weather outlook, Feb 23, 3:36 PM EST, 12 hours 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Cleveland OH 336 PM EST Fri Feb 23 2018 OHZ003-006>014-017>023-027-028-089-PAZ001>003-242045- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Ashtabula Lakeshore-Northern Erie-Southern Erie- 336 PM EST Fri Feb 23 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain is expected to again spread across the area Saturday into Sunday. This storm system has a chance for producing adequate rainfall to cause problems on rivers and streams. Be sure to monitor the latest forecasts for flooding potential. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ029>033-036>038-047-242045- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 336 PM EST Fri Feb 23 2018 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain is expected to spread across the area Saturday into Sunday. A few thunderstorms are also possible Saturday night. Rainfall amounts between and inch and an inch and a half are expected through early Sunday, with locally higher amounts possible where heavier rainfall persists. Any additional rainfall will runoff and affect the rivers and streams across the area, likely prolonging and possibly worsening any flooding that may occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-242045- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 336 PM EST Fri Feb 23 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Flood Watches in Ohio, 2018Flood Watches in Pennsylvania, 2018Every flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.